# SDR ASAA0772050

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 24,589 hours, 10,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75034
- Condition: Damaged
- Location: Bs 800-813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT AT STA 807 HAS MISDRILLED HOLES.  REPAIRED IAW SRM 53-00-53.
